# SDR MASA200800280

- Difficulty date: March 31, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N988HA
- Make and model: Dhav DHC8202
- Aircraft serial: 426
- Aircraft time: 29,223 hours, 31,542 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Worn
- Location: Nr 4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 4 FLAP TRACK WORN UPPER, LOWER, AND MID.  REPAIRED FLAP TRACK.
